# SDR ASAA2013012893893

- Difficulty date: January 28, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,145 hours, 7,500 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A343211
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP L/E VORTEX GENERATOR INBD OF NR 2 FLAP TRACK, SKIN  IS CRACKED AROUND PERIMETER.  REMOVED DAMAGE, FABRICATED AND INSTALLED  REPAIR IAW REO G15938, REV B AND EA CMPT-57EA-09791. PERFORMED HFEC OF CUTOUT IAW NTM 51-00-00 PG 6. NO CRACKS FOUND.  REMOVED AND REINSTALLED L/E IAW SRM 51-40-02.
